Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
lawrencegoodman
New User

Reged: 05/13/02
Posts: 5
STI--Going Off Drugs
      #40214 - 10/29/02 05:14 PM

I am a reporter working on a story about STI and the possible overprescribing of antiretrovirals/HAART. I am looking for people who might have been put on the drugs in the mid-90s and have gotten off them to do STI. I am looking to find out about a broad range of experiences and whether people feel they might have been inappropriately put on the drugs in the first place, i.e. their T-cell count was high enough that the didn't need them yet.

Would anyone be willing to talk to me?

Please respond or email me at lawrencegoodman@yahoo.com



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3224

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3